| Model Number |
134046 |
| Medical Device Problem Code |
Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during vessel sealing on an open enteritis procedure, the surgeon was able to squeeze the handle but device seemed to be stuck after firing few clips.Another device was used to complete the case.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The instrument was received fully applied.Visual inspection of the instrument revealed no abnormalities.Functionally, the empty cartridge precludes firing evaluation; however, the interlock was engaged and properly prevented the jaw from approximating.In addition; each device is inspected during manufacturing to confirm the presence of a full clip complement.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.